# SDR AALA20001453

- Difficulty date: August 30, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN BULGED AND CRACKED AT STATION 950 TO 950 PLUS 3 STRINGER 10R.  INSTALLED REPAIR DOUBLER PER SRM 53-30-2 PART 2.  (M)
